I have developed big red itchy patches all over my body. This has occured only in the last 2 months. I have never had this problem. The more I itch, the more it increases and gets irritable. I feel very hot under those patches. I am fair-skinned, and when I itch them they leave marks. I have shown doctors; they recommended Delzaroid, Atarax and Aciloc. However, it reappeared after I stopped the course in 3 weeks. I found small marks on my face and applied the cream the doctor had given me; by next morning red patches came up. Does the medicine have reverse effects too? How is this coming back? Some kind of disease?
My name is chong park, i think i know itchy patch. before some one have that kind of ithchy patch, if you rubbing that itchy patching, the patch will growing,, I just try this, maybe you drink seven flower tea, and you can buy Celestone-G in any korean store. and rub this Celestone ointment onto your itchy patches. and you can buy seven flower tea from hongkong store or Chinese store.my email is ***@****
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.